# SDR 05FDEA00469

- Difficulty date: March 9, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON OTBD SIDE UPPER AREA RIB 15A BRACKET ON LWR AREA HAS CORROSION   EXTENDING UNDER FASTENERS FOR NUT PLATE.  CORROSION REMOVED IAW A310 SRM 51-74-10, NDT MATERIAL THICKNESS AFTER THICKNESS IS OUT OF LIMITS.  REMOVED AND REPLACED BRACKET AND 3EA NUTPLATES IAW A310 SRM 51-72-10 AND SRM 51-40-21.
